# SDR ASOA2015050612753

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN FS 349 AND FS 364 AT STR 27, R.   REMOVED CORROSION FROM INTERCOSTAL FS349 TO 364 IAW SRM 51-21-06-001-001-A01 AT STR 27R.  FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-21-23-101-003-A01.  RESTORED TO ORIGINAL DWG FINISH IAW SRM 51-21-16-001-001-A01 AND CIC 51-21-11-001-001-A01 AND COMPLIED WITH REPAIR IAW EA 32-2015-143.
